Abstract

A novel analytical treatment of the transport of broadband radiation arbitrarily directed through a bleaching medium is presented. The emphasis is on the principle features of photodecomposition (bleaching) wave formation. Considering radiation from a uniform planar source with stable radiative characteristics and media with a uniform initial distribution of the absorptive component, we show that this problem has an asymptotic stationary solution for a wave propagating through a medium characterized by a photodecomposition spectrum without any portion in which the absorption cross section continually runs down to zero.

© 2001 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Propagation of Radiation in a Scattering and Absorbing Medium

E. O. Hulburt
J. Opt. Soc. Am. 33(1) 42-45 (1943)

Analysis of short-pulse laser photon transport through tissues for optical tomography

Mohamed Sakami, Kunal Mitra, and Tuan Vo-Dinh
Opt. Lett. 27(5) 336-338 (2002)

Algorithm for solving the equation of radiative transfer in the frequency domain

Kui Ren, Gassan S. Abdoulaev, Guillaume Bal, and Andreas H. Hielscher
Opt. Lett. 29(6) 578-580 (2004)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (12)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription